Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/10885
Title: Об устранении особенностей мероморфных функций с конечным числом полюсов p^r
Authors: Пекарский, Александр Антонович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2006
Citation: Матем. заметки. - 2006. - Т. 80, № 2. - С. 317–319
URI: http://elib.bsu.by/handle/123456789/10885
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.